MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-804-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before the procedure, it was found that the device had low energy.The procedure was completed using the same device without patient complications.
 
Additional Manufacturer Narrative
Correction to e1: initial reporter phone.The console or components were not returned for analysis.However, the console was evaluated by a field service engineer (fse) at the customer site.During functional evaluation of the console, it was identified that the xenon lamps for channels 3 and 4 were defective.The fse proceeded to perform the replacement of the lamps on-site.After this, no further issues were identified during service, and the console was confirmed to be fully functional.It is likely that the low power resulted from the defective xenon lamps, leading to the reported event.The reported complaint was confirmed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.Service history review was performed, and it was identified that this console was installed on (b)(6) 2005.The console last service was performed on (b)(6) 2025.The console remained fully functional until the reported event date of (b)(6) 2026.Based on service records, the issue is more likely due to use-related wear or field conditions rather than manufacturing or design at release.A risk review was completed and confirmed that the event of device - low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on review of all information available and analysis results, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma street 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24671613
Report Number2124215-2026-14572
Device Sequence Number13298136
Product Code GEX
UDI-Device Identifier07290109140575
UDI-Public(01)07290109140575(11)070806
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-804-00
Device Catalogue Number0638-804-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/21/2026
Date Device Manufactured08/06/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown